Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 2 (2011)

Font Size:  Small  Medium  Large

On gamma-semi-theta-closed Sets and Locally gamma-s-Regular Spaces

Sabir Hussain, Bashir Ahmad

Abstract


We continue studying the properties and
characterizations of gamma-semi-theta-closed sets,
gamma-s-closed relative to a space X and locally
gamma-s-regular spaces defined and discussed in [B. Ahmad and S. Hussain: On gamma-s-closed subspace, Far East Jr. Math. Sci. 31(2) (2008), 279-291], [S. Hussain and B. Ahmad: On gamma-s-closed spaces, Sci. Magna Jr., 3(4) (2007), 89-93], [S. Hussain and B. Ahmad : On gamma-s-Regular Spaces and Almost gamma-s-Continuous Functions,

Lobachevskii J. Math., 30(4) (2009), 263-268. DOI:10.1134/S1995080209040039]


Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.